# SDR AALA2020030539022

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 19,133 hours, 5,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR LIGHTS ROWS 17,16, 26, 27 AND 28 ABC INOPERATIVE. ROW 16, 17, 26, 28 WERE OKAY, ROW 27 ABC WAS INOPERATIVE. MAINTENANCE REPLACED LIGHT AT 27 AND SECURED CONNECTORS IN ROW 16, 17, 26, 28 ABC AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
